MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 135CM

ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 135CM
Model Number 700115
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.A follow-up report will be provided once the sample has been received and reviewed.
 
Event or Problem Description
Physician was using cleaner 15 with the penumbra lightning aspiration system with the indigo cat 12.They were working in the left femoral vein, the indigo catheter was below the cleaner device and both devices were activated and working simultaneously.The physician reported pulling back on the cleaner device and felt like it got caught in a valve with a lot of thrombus present.She reported hearing an odd sound from the device and that the device looked different.They removed the device and noticed that the atraumatic tip was no longer attached to the wire.They used multiple devices and spent about an hour trying to retrieve the tip without success.Upon reviewing ct imaging (pictures attached), the atraumatic tip of the cleaner is currently outside of femoral vein between the femoral artery and vein.The patient has not experienced any adverse effects, as of the date of this report.The plan is to continue to monitor the patient.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 135CM
Common Device Name
CLEANER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11724782
Report Number1625425-2021-00912
Device Sequence Number19795018
Product Code QEW
UDI-Device Identifier00886333222339
UDI-Public00886333222339
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700115
Device Catalogue Number700115
Device Lot Number200030/1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1